Pacific Journal of Mathematics

On the Bergman integral operator for an elliptic partial differential equation with a singular coefficient.

P. Rosenthal

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 493-497.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971644

Mathematical Reviews number (MathSciNet)
MR0280841

Zentralblatt MATH identifier
0206.11303

Subjects
Primary: 35.05
Secondary: 30.00

Citation

Rosenthal, P. On the Bergman integral operator for an elliptic partial differential equation with a singular coefficient. Pacific J. Math. 35 (1970), no. 2, 493--497. https://projecteuclid.org/euclid.pjm/1102971644


Export citation

References

  • [1] S. Bergman, Two-dimensional transonic flow patterns, Amer. J. Math. 70 (1948), 856-891.
  • [2] S. Bergman, On solutions of linear partial differential equationsof mixedtype,Amer. J. Math. 74 (1952),444-474.
  • [3] S. Bergman, Integral operators in the theory of linear partial differential equations, Springer-Verlag, Band 23, Second Revised Printing, 1969.
  • [4] S. Bergman,On an initial value problem in the theory of two-dimensionaltransonic flow patterns, Pacific J. Math. 32 (1970), 29-46.
  • [5] S. Bergman, A representation of solution of a class of equations of mixed type (to appear)
  • [6] S. Bergman and R. Bojanic, Application of integral operators to the theory of partial differential equations with singular coefficients, Arch. Rational Mech. Anal. 4 (1962), 323-340.
  • [7] L. Bieberbach, Analytische Fortsetzung, Springer Verlag, Heft 3, 1955.
  • [8] R. P. Gilbert, Function Theoretic Methodsin Partial Differential Equations, Aca- demic Press, 1969.
  • [9] G. Hardy, Diergrent series, Oxford University Press, 1967.
  • [10] Abhyankar-Risk, Analytic methodsin mathematical physics (Conf. Proceedings), Gordon and Breach, 1970.
  • [11] I. N. Vekua, New Methods for Solving Elliptic Equations, Wiley, 1967.
  • [12] J. Walsh, Interpolation and Approximation by RationalFunctions in the Complex Domain, Amer. Math. Soc. Coll. Pub., Vol. 20, 4th Ed.,1965.